Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 58, Number 3

All articles in this issue are freely accessible.

In Memoriam: John H. Conway
Michel Broué.
Bull. Amer. Math. Soc. 58 (2021), 311-312
Abstract, references and article information
Full-text PDF Free Access
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4273103
Overconvergent modular forms and their explicit arithmetic
Jan Vonk.
Bull. Amer. Math. Soc. 58 (2021), 313-356
Abstract, references and article information
Full-text PDF Free Access
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4273104
Dynamical versions of Hardy’s uncertainty principle: A survey
Aingeru Fernández-Bertolin and Eugenia Malinnikova.
Bull. Amer. Math. Soc. 58 (2021), 357-375
Abstract, references and article information
Full-text PDF Free Access
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4273105
Geometric hydrodynamics and infinite-dimensional Newton’s equations
Boris Khesin, Gerard Misiołek and Klas Modin.
Bull. Amer. Math. Soc. 58 (2021), 377-442
Abstract, references and article information
Full-text PDF Free Access
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4273106

Mathematical Perspectives

Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 58 (2021), 443-456
Review Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Sobolev and viscosity solutions for fully nonlinear elliptic and parabolic equations, by N. V. Krylov.
Reviewer: Denis Talay
Bull. Amer. Math. Soc. 58 (2021), 457-460
Review information
Full-text PDF Free Access
Geometric relativity, by Dan A. Lee.
Reviewer: Lan-Hsuan Huang
Bull. Amer. Math. Soc. 58 (2021), 461-466
Review information
Full-text PDF Free Access
Organized collapse: An introduction to discrete Morse theory, by Dmitry N. Kozlov.
Reviewer: Kevin P. Knudson
Bull. Amer. Math. Soc. 58 (2021), 467-473
Review information
Full-text PDF Free Access
Mathematical theory of scattering resonances, by S. Dyatlov and M. Zworski.
Reviewer: Dean Baskin
Bull. Amer. Math. Soc. 58 (2021), 475-477
Review information
Full-text PDF Free Access